# SDR P5CA2022030200076

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHS CANTED HORIZONTAL FLANGE OF STA 1241 BULKHEAD FORGED FTG FOUND 2EA CRACK AT 3 O'CLOCK AND 9 O'CLOCK POSITION AND BOTH APPROX 3/16" IN DEPTH AT THE BOTTOM OF FIRST LAYER.( FX - STA 1241 R/H CANTED HORIZONTAL FLANGE BULKHEAD FORGED FTG P/N: 65B07920-50 1EA SCREW HOLE CRACK AREA REPAIRED IAW RI NO: RI-53-00-15408 REV A. )
